Volume 5, Issue 3 (9-2005)                   IJPR 2005, 5(3): 158-158 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Samad Khakshournia, Reza Mansouri. Spherical null shells within the distributional formalism. IJPR. 2005; 5 (3) :158-158
URL: http://ijpr.iut.ac.ir/article-1-228-en.html
Abstract:   (11976 Views)

  A null thin shell immersed in a generic spherically symmetric space-time is studied within the distributional formalism. It has been shown that the distributional formalism leads to the same result as the conventional Barrabes-Israel formalism.

Full-Text [PDF 141 kb]   (2353 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb